# SDR CALA2022032800801

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 59,804 hours, 26,215 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: NA
- Condition: Chipped
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 5 FWD LUG BUSHING CHIPPED PER HAECO LCQ N/R 9290638/ 22638 GEN BY V061642 PERMANENT REPAIR OF THE RH MLG SUPPORT RIB 5, AFT PINTLE FWD LUG ACFT REACHES 105,000 TTL ACFT FC OR 210,000 TTL ACFT FH, PER PART 3 OF THE LATEST REVISION OF ECRA5720-03262 ON OR BEFORE WHICHEVER COMES FIRST. ACCOMPLISHED INTERIM REPAIR IAW PART 1 OF ECRA5720-03262 AND REO-L23649 WITH NO DEVIATIONS. DIP REQUIRED TO ACCOMPLISH OKAY TO DIP TO ACCOMPLISH PERMANENT REPAIR OF THE RH MLG SUPPORT TOMC-APPROVAL FROM SC1ELBYC COMMENT RIB 5, AFT PINTLE FORWARD LUG PER PART 3 OF THE LATEST REVISION OF ECRA 5720-03262 ON OR BEFORE THE AIRCRAFT REACHES 105,000 TOTAL AIRCRAFT FLIGHT CYCLES OR 210,000 TOTAL AIRCRAFT FLIGHT HOURS WHICHEVER COMES FIRST REF ECRA 5720-03262. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
